# SDR WWMA9700081

- Difficulty date: May 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312AE
- Make and model: Saab 340B
- Aircraft serial: 340B312
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Reqd Service
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONFIGURATION WARNING LIGHT ILUMINATED AND THE LANDING GEAR REQUIRED THE USE OF OVERRIDE TO RETRACT THE GEAR.  MAINTENANCE SERVICED THE LEFT MAIN LANDING GEAR STRUT AND PERFORMED GEAR SWINGS.
